# SDR AALA201906059024

- Difficulty date: May 6, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: HF3025
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS. LOCATED AT 19.5 INBOARD FROM RIB 10 AND 3.5 IN. FROM TRAILING EDGE ON LH HORIZONTAL STABILIZER (1 EA) (L = 2 IN. W= 1.6 IN. APPROX.). REPAIRED UPPER SKIN ON LH ELEVATOR HORIZONTAL STABILIZER IAW A321 SRM 55-21-11-300-005.
